# SDR CALA2025012802096

- Difficulty date: January 28, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 77,671 hours, 32,025 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Zone 400 Hyd Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

HYD G RSVR LO LVL NO GREEN SYS HYDRAULICS ALT GEAR EXT AND ALT B RAKING PRECURSORY INSPECTION REVEALED FLUID LEAKING OUT OF NO.1 ENGINE PYLON DRAIN-- EVIDENCE OF FLUID ON PYLON-- REQUIRES PYLON ACCESS PANEL REMOVAL TO ISOLATE LEAK. CREW STATED AS PER THEIR QRH, SHUTOFF HYDRAULIC SYSTEM PUMP-- REQUIRES AMM RESEARCH CONCERNING HYDRAULICPUMP/FILTER REPLACEMENTS AFT PYLON PRESSURE LINE LEAKING PHOTOS ADDED PERFORMED AMM 29-00-00-280-006-A01 CHECK OF GREEN HYD SYS ENG DRIVEN PUMPS AFTER POSSIBLE CATIVATION CONDITION, CHECK OF T/R HCU, LP FILTER, HP FILTER AND CASE DRAIN DPI'S NONE EXTENDED. PER CREW P/B SWITCH PUSHED OFF QUICKLY AND ENG PUMP FIRE SOV REMAINED OPEN. #1 ENG EDP OK IN THIS CONDITION, WILL REQUIRE ENGINE RUN POST REPAIR. FOR REMOVAL OF LH PYLON MIDDLE PRESSURE PIPING, ALL STEPS COMPLETED UP TO F.(1)(B). REF AMM 29-11-49-000-013-A.  STEP F.(1)(C) CURRENTLY IN WORK ON LP 3670998. ADD EMP:U349218 BEGAN REMOVAL OF ENGINE 1 FWD FIRE BOTTLE. REF AMM TASK 26-21-41-000-001-A, UP TO AND INCLUDING STEP 4. F. (5). ADD EMP:367290 REMOVED AND REPLACED HYDRAULIC SUCTION TUBE (ITEM 2) REF AMM 29-11-49-400-013-A UP TO AND INCLUDING STEP C.(7)(C) CONTINUED INSTALLATION PER AMM AMM 29-11-49-400-013-A UP TO AND INCLUDING STEP C.7(D).
